# SDR CALA2021121002313

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 47,435 hours, 16,832 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pressure Blkhd
- Part number: 111A11111
- Condition: Cracked
- Location: Lh Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W VERTICAL PRESSURE DECK WEB CRACKED REF AAR N/R 9638162 REPAIRED LT MLG W/W VERTICAL PRESSURE WEB AS PER B737 SRM 57-10-10-2R-2 ALTERNITIVE 2 PREFORMED HFEC AND LFEC RE-INSPECT AT EVARY 36,000 FC WITH A THRESHOLD OF 56,000 FC I.A.W B737 SRM 57-10-10-2R-3 PARAGRAPH 7 TABLE 205 ACCOMPLISEHD BY V984495 ITEM PLACED OF DIP IAW TABLE 205 IN SRM 57-10-10. OKAY TO CARRY FORWARD WITH A CATAGORY B REPAIR ACCOMPLISHED ON TOMC-APPROVAL FROM SC1ELBYC COMMENT THE LT MLG W/W VERTICAL PRESSURE DECK WEB PER SRM 57-10-10-2R-3. THIS CATAGORY B REPAIR IS TO BE INSPECTED WITH HFEC AT 56000 FLIGHT CYCLES (FC) AFTER REPAIR INSTALLATION THEN REINSPECTED WITH HFEC EVERY 36000 FC THEREAFTER. QC RECORDS UPDATE VD QC REVIEWED. INIT: 56000 FC  CRAFT RECORDS AUDIT & (INIT WILL ITO TO RIR -5177) RIR: 36000 FC VD/U353583
